Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Need help for a family member...
    avatar
    An_202972 posted:
    I HAVE A VERY CLOSE FAMILY MEMBER WITH SEVERE DEPRESSION, HER MEDICINE IS NOT REALLY HELPING, I KNOW IN ADDITION TO MEDICATION DIET AND EXCERCISE HELP WITH DEPRESSION BUT SHES ALREADY LOST SO MUCH WEIGHT I DONT THINK LOSING ANY MORE WOULD BE HEALTHY AND SHE HARDLY HAS AN APPETITE AS IT IS...ANY TIPS??
    Was this Helpful?
    3 of 5 found this helpful
    Reply
     
    avatar
    Chris_WebMD_Staff responded:
    Is she seeing a doctor? She needs to get in touch with her doc and share her symptoms and concerns and perhaps get her meds changed.
    See if you can talk to her and get her to get the help she deserves.
    Let us know how she is doing, I'm glad she has you!
    Chrissy~ WebMD Community Staff
     
    avatar
    daynas1234 responded:
    i'm no expert or doctor, but have been on all kind of meds for years and some meds make you lose or gain weight and may increase or in your family members case decrease appetite. Call her doctor as soon as possible and see if there are any medications she can switch to then can increase appetite or make her gain some weight. Hope that was a help. Best wishes to you and your family and i hope everything works out.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.